Large Primes and National Security

J.W. Bruce

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)8-11
JournalMathematics Review
Volume1
Issue number2
Publication statusPublished - 1990

Cite this

Bruce, J. W. (1990). Large Primes and National Security. Mathematics Review, 1(2), 8-11.
Bruce, J.W. / Large Primes and National Security. In: Mathematics Review. 1990 ; Vol. 1, No. 2. pp. 8-11.
@article{c7bb536f8e654774a1e8f3f9c84eadef,
title = "Large Primes and National Security",
author = "J.W. Bruce",
year = "1990",
language = "English",
volume = "1",
pages = "8--11",
journal = "Mathematics Review",
number = "2",

}

Bruce, JW 1990, 'Large Primes and National Security', Mathematics Review, vol. 1, no. 2, pp. 8-11.

Large Primes and National Security. / Bruce, J.W.

In: Mathematics Review, Vol. 1, No. 2, 1990, p. 8-11.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Large Primes and National Security

AU - Bruce, J.W.

PY - 1990

Y1 - 1990

M3 - Article

VL - 1

SP - 8

EP - 11

JO - Mathematics Review

JF - Mathematics Review

IS - 2

ER -